T Nation

Weird Skin Rash on Test Prop/Anavar Cycle Need Urgent Help


#1

Hello Everyone I started my 8 weeks Cycle on 6th of this month. My Cycle is as follows :slight_smile:
1- 100 mg test prop EOD
2- Anavar 50 mg started from second week 13th May
3- HCG 250 iu two times every week
4- AI 0.25 E3D

Everything was going great. I am seeing gains and strength from these compounds and I was so happy. But suddenly from yesterday I am seeing strange hives on my Skin, they become so itchy and red and even make the place swell where they appear but then they completely dissappear and reappear on a different place. Till now I’ve had them on my shoulder , Elbows , hands, under belly and on feet.

I’ve started to take antihimastine to control this but really unsure why its happening ? Could it be my liver that is failing because of anavar lol … or is it just a reaction from the oil in the test prop ? or are these common things which I should ignore and continue with the cycle ?

BTW this is my second cycle first cycle was plain test e and I didn’t had any issues with that.

Thank you.


#2

anyone ???


#3

Hard to know. Obviously one of the compounds looks to be causing the reaction, but because you have stacked 2 steroids that you haven’t used before its hard to tell the culprit. I haven’t heard of this reaction with either steroids.
Not sure if you have used an AI or HCG on your first cycle? Potentially they could play a role as well though I haven’t heard of similar reactions before from these drugs.

You could stop using the anavar for a week and see if you improve. That should show if the anavar is causing the problem. If so you could finish off this cycle on Prop. Alternatively you could try the same elimination with the Prop.

Next cycle stick with what has worked for you ie test e, and perhaps add 1 new compound and see how you react to it. Then you will know if you have bad reactions that the new drug is the culprit for bad sides.


#4

I have 2 friends who had similar issue, both found out they are sensitive to the carrier oil.


#5

What was the carrier oil?


#6

Hello,

I am taking AI and HCG. I’ve stopped anavar but I am now starting to think its not the cuplrit because my last anavar dose was on friday and till sunday the allergy was real bad, . I did take my test prop injection on sat and I think my allergy got worst after that.

good thing is that my allergy is almost gone I’ve taken an anti allergy injection last night and in less than 12 hours its almost gone, went to a doctor he said its an allergic reaction from eating something bad or some insect bite.

Now what do you guys think i shall do ? I’ve a injection due today, shall i keep injecting with test p ? or change it with test e and keep the anavar ? or quite the cycle now do a PCT and start a test e and anavar cycle again ? I really don’t want to stop because I was seeing amazing results until all this happen. I can get pharma grade test-e easily. Right now my gear is from famous UGL.

any help would be real appreciated.


#7

I am thinking its the carrier oil too. Because I didn’t take anavar for 2 days and it didn’t make much difference on the allergy and my allergy got actually worst after sat test prop injection. today I am due another injection not sure what to do …

One thing that is bothering me if I was allergic to test prop why it didn’t happen after first or second injection ? why the allergy needed almost 10 injections to show up…


#8

Just a quick update. I didn’t take my test P injection today but taken var and I am seeing no sign for any kind of rashes/allergy. Now I am pretty sure that the carrier oil was creating the allergy. I’ve ordered another brand (not sure If I am allowed to post brand name here) will be getting it tomorrow and will keep you posted.

Lesson learned. Don’t take two not tried before compounds in less than 2 weeks time. I should have started to take anavar from 3rd week not second week. This would help alot to figure out whats reacting.

Went to the gym today and killed the work out. Will keep you guys updated.


#9

Sorry for the late reply, but apricot oil.


#10

I was using testorapid earlier not sure which oil it had. Now switched to testolic. Lets see what happens.


#11

It does sound like the carrier oil.
OP do your vials say what carrier oil is used on the label?
Grapeseed oil is the standard, but plenty of others are used too(like apricot).Unless the lab hears of negative side efffects they will probably keep using the same oil.

Explanation for the reaction to show up late… could be you started a new vial, of prop, and it was from a different batch where the lab used a different carrier oil.
It could also be that it took a while, multiple injections for you to become sensitized, or for the amount of oil to build up in your system to a level big enough to stimulate an allergic reaction.


#12

Nah the carrier oil isn’t mentioned on the alpha pharma testorapid so not sure. But I’ve seen some one other post from different guy that got same kind of allergy after using alpha pharma. Dont’ want to take a risk on this cycle as I am already seeing very very good results. Maybe next time I will try testorapid again but not going to touch it during this cycle. Yesterday I had my first testolic injection , its sucks that its 2 ml for 100 mg prop but thats what I’ve rigth now.


#13

maybe some bacterium, came from injections, your skin, bad asepsis, etc… Try some Cephalexin, it’ll kill all bacterium related to your skin, it’s a great medicine!